# SDR CA030318016

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,424 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1003810061
- Condition: Failed
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH , MLG WAS SELECTED DOWN FOR LANDING. AFTER EXTENSION IT WAS NOTED THAT THE RT MAIN WAS NOT INDICATING THAT IT WAS DOWN AND LOCKED. THE GEAR WAS CYCLED SEVERAL TIMES WITH NO CHANGE IN DOWN AND LOCKED INDICATION PROBLEM. FLT CREW PERFORMED EMERGENCY MLG EXTENSION & DECLARED AN IN-FLT EMERGENCY AND A/C WAS LANDED SAFELY. A/C WAS PLACED ON JACKS AND INDICATION SYSTEM INSPECTED. FAULT WAS LOCATED IN THE RT DOWNLOCK SWITCH WIRING HARNESS WHERE IT BENDS AT MLG ASSEMBLY AND DRAG LEG INTERSECTION. A BROKEN WIRE WAS LOCATED FROM THE DOWNLOCK SWITCH AND REPAIRED. MLG SYSTEM WAS GROUND-CHECKED SERVICEABLE WITH SEVERAL MLG EXTENSION AND RETRACTIONS, AND THE A/C WAS RELEASED FOR RETURN TO SERVICE.
